# SDR IPXA2023101942411

- Difficulty date: October 18, 2023
- Submitted: October 19, 2023
- Operation: Air carrier
- Aircraft: N289UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- Aircraft time: 105,452 hours, 20,913 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR SLIDE DISARMED INDICATOR LIGHT BROKEN. C/W R&R'D L1 DOOR SLIDE DISARMED INDICATOR LIGHT IAW IPC 52-11-70-01-170 & SWPM 20-20-03. PERFORMED OPERATIONAL CHECK IAW AMM TASK 52-10-01-700-801.
